JournalszaaVol. 27, No. 4pp. 451–461

Uniform Rectifiability from Mean Curvature Bounds

  • Stephan Luckhaus

    Universität Leipzig, Germany
Uniform Rectifiability from Mean Curvature Bounds cover
Download PDF

Abstract

A version of Allard's rectifiability theorem with explicit bounds is given. The condition on the mean curvature would correspond to a bound in Sobolev spaces with fractional negative exponents.

Cite this article

Stephan Luckhaus, Uniform Rectifiability from Mean Curvature Bounds. Z. Anal. Anwend. 27 (2008), no. 4, pp. 451–461

DOI 10.4171/ZAA/1364